girlsncartoons (girlsncartoons) wrote in vaginapagina,
girlsncartoons
girlsncartoons
vaginapagina

Metrogel Questions

Hey everyone! (Please excuse any formatting issues-- I'm typing this on my phone)

I'm currently taking metrogel for a BV infection I've known I've had for months but only just managed to wrangle a prescription from my gyno. Unfortunately, I have been experiencing a few of its not-so-pleasant side effects. I've been getting a clumpy white discharge,which I hope is the medicine and not a yeast infection. I've also experienced swelling and a bit of itchiness. I was supposed to take it for five days, and last night was my final dosage. My question is, is it safe to start treating myself for a yeast infection so soon after finishing the gel? I wouldn't use monistat or anything, probably just yogurt and acv douching. Would that mess with the treatment? Like, would I be running the risk of infecting myself all over again?

Also, the gel has sorts been oozing out of me whenever I go to the bathroom. Is that normal?

And finally, if I finished my treatment last night, would it be safe to have a beer or two tonight?

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments